Tildiem Nephritis Interstitial Side Effect Reports
The following Tildiem Nephritis Interstitial side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Nephritis Interstitial, can occur, and what you can do about them.
A side effect could appear soon after you start Tildiem or it might take time to develop.
|Blood Chloride Decreased, Blood Glucose Increased, C-reactive Protein Increased, Condition Aggravated, Nephritis Interstitial, Pco2 Decreased, Renal Failure|
This Nephritis Interstitial side effect was reported by a consumer or non-health professional from . A 57-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Tildiem (dosage: 60 Mg Tid Po), which was started on NS. Concurrently used drugs:
Tildiem Nephritis Interstitial Causes and Reviews
You have two kidneys, each about the size of your fist. They are near the middle of your back, just below the rib cage. Inside each kidney there are about a million tiny structures called nephrons. They filter your blood. They remove wastes and extra water, which become urine. The urine flows through tubes called ureters. It goes to your bladder, which stores the urine until you go to the bathroom.
Most kidney diseases attack the nephrons. This damage may leave kidneys unable to remove wastes. Causes can include genetic problems, injuries, or medicines. You have a higher risk of kidney disease if you have diabetes, high blood pressure, or a close family member with kidney disease. Chronic kidney disease damages the nephrons slowly over several years. Other kidney problems include
Your doctor can do blood and urine tests to check if you have kidney disease. If your kidneys fail, you will need dialysis or a kidney transplant.
NIH: National Institute of Diabetes and Digestive and Kidney Diseases
Tildiem Nephritis Interstitial Reviews
|Fri, 22 Apr 2011|
|i am taking mono-Tildiem for the relaxation of my oespophagus because it is tight and causing reflux. I have been coughing for some time now. Is that a result of the drug? Thank you.|
|Sun, 21 Feb 2010|
|tiredness and weakness|
|Wed, 17 Nov 2010|
|HI, I HAVE BEEN TAKING TILDIEM FOR JUST OVER TWO WEEKS, NOW ANS FELT REALLY DIZZY ON THE WAY HOME FROM WORK YESTERDAY, I WAS TAKING A SLOW REALEASE NITRATE UNTIL SUNDAY, AND SAW MY GP MONDAY COMPLAINING OF REALLY BAD HEADACHES WHICH WERE UNBEARABLE, SO HE TOLD ME TO STOP THE NITRATE AND KEEP TAKING THE TILDIEM, SO IT MIGHT BE SIDE EFFECTS FROM STOPPING THE NITRATE TABLET. TODAY MY CHEST FEELS QUITE TIGHT?|